Mie potential

2669's picture

Polynomial Solutions of the Mie-type potential in the D-dimensional Schrödinger Equation

Journal Title, Volume, Page: 
Journal of Molecular Structure: THEOCHEM Volume 855, Issues 1–3, Pages 13–17
Year of Publication: 
Sameer M. Ikhdair
Department of Physics, Near East University, Nicosia, TRNC, Mersin-10, Turkey
Current Affiliation: 
Department of Physics, Faculty of Science, An-Najah National University, Nablus, Palestine
Ramazan Sever
Department of Physics, Middle East Technical University, 06531 Ankara, Turkey
Preferred Abstract (Original): 

The polynomial solution of the D-dimensional Schrödinger equation for a special case of Mie potential is obtained with an arbitrary l≠0 states. The exact bound state energies and their corresponding wave functions are calculated. The bound state (real) and positive (imaginary) cases are also investigated. In addition, we have simply obtained the results from the solution of the Coulomb potential by an appropriate transformation.

Syndicate content